MathSciNet Relay Station
MathSciNet bibliographic data
MR2813338 (2012i:11049) 11F41 (11F11 11F75)
Marshall, Simon Mass equidistribution for automorphic forms of cohomological type on $GL\sb 2$. J. Amer. Math. Soc. 24 (2011), no. 4, 1051–1103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement